# SDR COMA9610118

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID DRIPPING FROM LEFT ENGINE NACELLE.  REPAIRED CHAFED HYDRAULIC PRESSURE LINE UNDER ENGINE FIRE DECK.
